# SDR MALA965145

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN JUST OUTBOARD OF BL 72.43 AT LOCATION OF PREVIOUS REPAIR, A 3.5 INCH HORIZONTAL CRACK.  REMOVED PREVIOUS REPAIR AND EXAMINED PREVIOUS DAMAGE AND FOUND A 1.5 INCH CRACK, TOTAL CRACK LENGTH IS 5 INCHES.  FABRICATED AND INSTALLED A SURFACE REPAIR DOUBLER, 8.5 INCH BY 7 INCH, ONTO LOWER SKIN IAW FAC SRM 55-90-10 PGS 21-23, REV NOV 5/93.  (M)
